| Model Number |
02.12.E0413FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 weeks after the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and poly swap.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 october 2025.Gmk-spherika 02.12.E0413fl gmk-sphere tibial insert e-cross - flex 4l - 13mm (k202022)lot2430972: (b)(4) items manufactured and released on13-dec-2024.Expiration date:02-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.